# SDR HNAA2021110800527

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 39,013 hours, 36,149 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NDIS  672     78-34  0033960  05NOV21  FLO  CLOSE
      CREW DID A REJECTED TAKE OFF THEY HAD AN E1 REV DISAGREE NO HISTORY IN 90
                                         
FACT  05NOV21  03:54  FLO
            HAD CREW CYCLED POWER LEVER A COUPLE TIMES NO MSG NOTED IRREGULARITY CLEARED
